# SDR MASA2011112864106

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,490 hours, 16,373 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Splice
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERM PAX DOOR OUTER HANDLE CAUT MSG.  REPAIRED SPLICE AT PX107.
